MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ENTRANT VR; NO MATCH

ABBOTT MEDICAL (CRM-SYLMAR) ENTRANT VR; NO MATCH
Model Number CDVRA300Q
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a follow-up, there was a loss of pairing between the device and mobile application, after troubleshooting the device was still unable to pair using bluetooth (ble) telemetry.No known intervention has been performed, however the device is now communicating via ble.The patient is stable with no consequences.

Brand Name
ENTRANT VR
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24847974
Report Number2017865-2026-06806
Device Sequence Number5585875
Product Code NIK
UDI-Device Identifier05415067032836
UDI-Public(01)05415067032836(10)P000235135(17)270531
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDVRA300Q
Device Catalogue NumberCDVRA300Q
Device Lot NumberP000235135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown